# SDR ASAA2015090812982

- Difficulty date: September 8, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 27,851 hours, 8,572 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC, 500 HR, FAULT ON ENGINE 32 TOP LT EGT SIGNAL, T495S4, IS OUT RANGE.  FAULT 77-20872 ON FLIGHT LEGS 1, 2, 3.  ACFT GROUNDED, ON DEFERRAL.
